# SDR RAIA950630

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: DHE1148
- Condition: Faulty
- Location: Nlg
- Part time: 9,229 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7130 - LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  MAINTENANCE REPLACED NOSE GEAR WEIGHT ON WHEEL PROXIMITY SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
